Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Topology of holomorphic Lefschetz pencils on the four-torus

Noriyuki Hamada and Kenta Hayano

Algebraic & Geometric Topology 18 (2018) 1515–1572
Bibliography
1 R I Baykur, Small symplectic Calabi–Yau surfaces and exotic 4–manifolds via genus-3 pencils, preprint (2015) arXiv:1511.05951
2 R I Baykur, K Hayano, Hurwitz equivalence for Lefschetz fibrations and their multisections, from: "Real and complex singularities" (editors A C Nabarro, J J Nuño-Ballesteros, R Oset Sinha, M A S Ruas), Contemp. Math. 675, Amer. Math. Soc. (2016) 1 MR3578715
3 R İ Baykur, K Hayano, Multisections of Lefschetz fibrations and topology of symplectic 4–manifolds, Geom. Topol. 20 (2016) 2335 MR3548468
4 R İ Baykur, M Korkmaz, Small Lefschetz fibrations and exotic 4–manifolds, Math. Ann. 367 (2017) 1333 MR3623227
5 E M Chirka, Complex analytic sets, 46, Kluwer (1989) MR1111477
6 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
7 H Endo, S Nagami, Signature of relations in mapping class groups and nonholomorphic Lefschetz fibrations, Trans. Amer. Math. Soc. 357 (2005) 3179 MR2135741
8 R Fintushel, R J Stern, Constructions of smooth 4–manifolds, Doc. Math. Extra Vol. ICM II (1998) 443 MR1648094
9 S Friedl, S Vidussi, On the topology of symplectic Calabi–Yau 4–manifolds, J. Topol. 6 (2013) 945 MR3145145
10 R E Gompf, Toward a topological characterization of symplectic manifolds, J. Symplectic Geom. 2 (2004) 177 MR2108373
11 R E Gompf, A I Stipsicz, 4–Manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
12 N Hamada, Sections of the Matsumoto–Cadavid–Korkmaz Lefschetz fibration, preprint (2016) arXiv:1610.08458
13 N Hamada, R Kobayashi, N Monden, Nonholomorphic Lefschetz fibrations with (1)–sections, preprint (2016) arXiv:1609.02420
14 A Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89 (1980) 89 MR596919
15 M Korkmaz, Noncomplex smooth 4–manifolds with Lefschetz fibrations, Internat. Math. Res. Notices (2001) 115 MR1810689
16 K Lamotke, The topology of complex projective varieties after S Lefschetz, Topology 20 (1981) 15 MR592569
17 H Lange, C Birkenhake, Complex abelian varieties, 302, Springer (1992) MR1217487
18 T J Li, Quaternionic bundles and Betti numbers of symplectic 4–manifolds with Kodaira dimension zero, Int. Math. Res. Not. 2006 (2006) MR2264722
19 T J Li, The space of symplectic structures on closed 4–manifolds, from: "Third International Congress of Chinese Mathematicians, I" (editors K S Lau, Z P Xin, S T Yau), AMS/IP Stud. Adv. Math. 42, Amer. Math. Soc. (2008) 259 MR2409637
20 Y Matsumoto, Lefschetz fibrations of genus two — a topological approach, from: "Topology and Teichmüller spaces" (editors S Kojima, Y Matsumoto, K Saito, M Seppälä), World Scientific (1996) 123 MR1659687
21 N Monden, Lefschetz fibrations with small slope, Pacific J. Math. 267 (2014) 243 MR3163482
22 B Ozbagci, A I Stipsicz, Noncomplex smooth 4–manifolds with genus-2 Lefschetz fibrations, Proc. Amer. Math. Soc. 128 (2000) 3125 MR1670411
23 I Smith, Lefschetz pencils and divisors in moduli space, Geom. Topol. 5 (2001) 579 MR1833754
24 I Smith, Torus fibrations on symplectic four-manifolds, Turkish J. Math. 25 (2001) 69 MR1829080
25 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764
26 C Voisin, Hodge theory and complex algebraic geometry, II, 77, Cambridge Univ. Press (2003) MR1997577